# SDR CALA0700294

- Difficulty date: June 6, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 67,705 hours, 30,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765102
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN AT TOP ATC ANTENNA MOUNTING SURFACE CORRODED, STA 420-440, S1L TO 2L.  A REPAIR WAS INSTALLED IAW SRM 53-00-01, FIGURE 201.  A DIP WAS INITIATED TO COMPLY WITH ECRA 5330-03685 STEP 6 ON OR BEFORE JUNE 4, 2008 AND TO PERFORM A PERMANENT REPAIR IAW ECRA 5330-03685 PART 3.
